# SDR FDEA201501100179

- Difficulty date: January 10, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146N10428
- Condition: Gouged
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1520 STRINGER 24L FRAME SPLICE HAS A GOUGE.  REMOVED AND REPLACED IAW DWG 146N1017 SHT 3 REV D AND DWG 146N1042 SHT 1 REV A    REPAIR CLASSIFIED AS MAJOR.
